Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Episodes of rigors at night, increased urination, severe headaches, muscle soreness. Taking Zapril since a long term. Help?

I m taking Zapril 5 mg and amlodipine besylate 10 mg for hypertension . Over the last few days I have developed rigors at night (very severe shaking and goosebumps all over), increased urination at night, severe headaches, muscle soreness and sharp stabbing pains all over. I don t feel good at all. I have been on these drugs for about five years and wondered if they had something to do with my symptoms. Now and again I feel quite faint especially when my blood pressure drops i.e. 97/57 yesterday. (My doctor gets me to monitor it at home).
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail with diligence.
Kind of symptoms you described can occur with drug when you first begin to take these. As you are taking these for last 5 years it is unlikely to have symptoms. Have you been prescribed or have you started any over the counter medicines for any other problem that could be one reason. Your blood pressure as you have written also goes down to 97 mm Hg Systolic. Well the aim of BP drugs is to keep systolic between 110-120 mm Hg. All this need a review by your doctor. With passage of time need for taking BP drug do change both in dosage and frequency and t could change both ways that is you may need more drug or less drug therefore follow up with the doctor is necessary. Here you have additional symptoms for which there is no obvious explanation therefore I would urge to see your doctor and get the issues sorted out. Moreover, apart from physical examination investigations like lipid profile, EKG and Fasting blood sugar are periodically needed as we advance in age. Good Luck.
With Best Wishes

Dr Anil Grover
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor